# SDR SWAA2015122947461

- Difficulty date: December 20, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 60,392 hours, 35,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, CORRODED AT STATION 727A, STRINGER 25L.  R & R CLIP IAW SRM.
